Fabio A. C. C. Chalub
Fabio A. C. C. Chalub
Geverifieerd e-mailadres voor fct.unl.pt - Homepage
Geciteerd door
Geciteerd door
Kinetic models for chemotaxis and their drift-diffusion limits
FACC Chalub, PA Markowich, B Perthame, C Schmeiser
Nonlinear Differential Equation Models, 123-141, 2004
Stern-judging: A simple, successful norm which promotes cooperation under indirect reciprocity
JM Pacheco, FC Santos, FACC Chalub
PLoS Comput Biol 2 (12), e178, 2006
The evolution of norms
FACC Chalub, FC Santos, JM Pacheco
Journal of theoretical biology 241 (2), 233-240, 2006
Cancer phenotype as the outcome of an evolutionary game between normal and malignant cells
D Dingli, FACC Chalub, FC Santos, S Van Segbroeck, JM Pacheco
British journal of cancer 101 (7), 1130-1136, 2009
Model hierarchies for cell aggregation by chemotaxis
F Chalub, Y Dolak-Struss, P Markowich, D Oelz, C Schmeiser, A Soreff
Mathematical Models and Methods in Applied Sciences 16 (supp01), 1173-1197, 2006
From discrete to continuous evolution models: a unifying approach to drift-diffusion and replicator dynamics
FACC Chalub, MO Souza
Theoretical Population Biology 76 (4), 268-277, 2009
The SIR epidemic model from a PDE point of view
FACC Chalub, MO Souza
Mathematical and Computer Modelling 53 (7-8), 1568-1574, 2011
The frequency-dependent Wright–Fisher model: diffusive and non-diffusive approximations
FACC Chalub, MO Souza
Journal of mathematical biology 68 (5), 1089-1133, 2014
A class of kinetic models for chemotaxis with threshold to prevent overcrowding
F Chalub, JF Rodrigues
Portugaliae Mathematica 63 (2), 227, 2006
Fixation in large populations: a continuous view of a discrete problem
FACC Chalub, MO Souza
Journal of mathematical biology 72 (1-2), 283-330, 2016
A non-standard evolution problem arising in population genetics
FACC Chalub, MO Souza
Communications in Mathematical Sciences 7 (2), 489-502, 2009
Discrete and continuous SIS epidemic models: A unifying approach
FACC Chalub, MO Souza
Ecological complexity 18, 83-95, 2014
Discrete versus continuous models in evolutionary dynamics: from simple to simpler–and even simpler–models
FACC Chalub, MO Souza
Mathematical and computer modelling 47 (7-8), 743-754, 2008
Global convergence of a kinetic model of chemotaxis to a perturbed Keller–Segel model
FACC Chalub, K Kang
Nonlinear Analysis: Theory, Methods & Applications 64 (4), 686-695, 2006
Optimal vaccination strategies and rational behaviour in seasonal epidemics
P Doutor, P Rodrigues, M do Céu Soares, FACC Chalub
Journal of mathematical biology 73 (6-7), 1437-1465, 2016
The continuous limit of the Moran process and the diffusion of mutant genes in infinite populations
FACC Chalub, MO Souza
arXiv preprint math/0602530, 2006
Connective constant of SAWs on the Sierpinski gasket family
F Chalub, FDAA Reis, R Riera
Journal of Physics A: Mathematical and General 30 (12), 4151, 1997
On the stochastic evolution of finite populations
FACC Chalub, MO Souza
Journal of Mathematical Biology 75 (6-7), 1735-1774, 2017
Kinetic models for chemotaxis with threshold
F Chalub, JF Rodrigues
preprint, 2004
On the derivation of drift-diffusion model for chemotaxis from kinetic equations
F Chalub, P Markowich, B Perthame, C Schmeiser
ANUM preprint 14/02, Vienna Technical University, 2002
Het systeem kan de bewerking nu niet uitvoeren. Probeer het later opnieuw.
Artikelen 1–20